# SDR USAA2012122400002

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Engine: Ge CF3410E6
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 2050M34G01
- Part serial: VAET8848
- Condition: Misaligned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL ABOUT 100 KIAS ENGINE NR 1 LP VIB INDICATED 4.6.  AFTER TAKEOFF FOLLOWED QRH ENGINE ABNORMAL VIBRATION CHECK LIST AND ENGINE VIB (ENGINE 1 LP).  RETURNED TO GREEN AT 60%.  MAINTENANCE FOUND SPINNER MISALIGNED RE-INSTALLED SPINNER.  PERFORMED ENGINE VIBRATION CHECK, CHECKS NORMAL.
